# SDR AALA201603029003

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 45,112 hours, 26,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  L1 DOOR HARD TO CLOSE & WILL NOT ARM.  FOUND GIRT BAR IMPROPERLY FOLDED CAUSING EXCESSIVE HANDLE CUSHION.  CORRECTLY FOLDED GIRT BAR IAW AMM 26-62-44-400-007-A FIGURE 5.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS BEING NOTED.
